MAUDE Adverse Event Report: ARTHREX, INC. 4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR

ARTHREX, INC. 4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Model Number 4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 6/13/2023, it was reported by a facility representative via sems that an ar-3352-5531 scope has no picture.It was involved in a case.Patient was not affected.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Additional Manufacturer Narrative
On inspection it was noted the following: distal tip is damaged, lens is scratched and loose, debris is under the lens.The cause cannot of the failure cannot be confirmed due to insufficient evidence.The most likely cause of the failure is handling use error.Complaint is confirmed.

Brand Name
4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17304831
Report Number1220246-2023-07122
Device Sequence Number6684501
Product Code GCJ
UDI-Device Identifier00888867346628
UDI-Public00888867346628
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K223759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K LAPAROSCOPE,30¿,5.5X300MM,HI-MAG, NIR
Device Catalogue NumberAR-3352-5531
Device Lot Number14564196
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer06/13/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown